# SDR N6WA2012120703

- Difficulty date: December 7, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 19,786 hours, 13,662 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 280 IS CRACKED ON LEFT SIDE. REMOVED AND REPLACED FLOORBEAM AT FS 280 IAW REO 670-53-11-047
